# SDR USAA2014100600024

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 20,979 hours, 7,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292110
- Part serial: C0517
- Condition: Unserviceable
- Location: R2 Door
- Part time: 40,093 hours, 14,935 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FAULT ON CIDS DURING EPSU CHECK ON WEEKLY CHECK.  REPLACED NR 2 DOOR RT ESCAPE SLIDE WITH SERVICEABLE IAW JOB CARD 26L00024012.
